# SDR SWAA2024110655797

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 27,618 hours, 13,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBOARD FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD INBOARD EMERGENCY FLASH LIGHT PER AMM 25-64-00;[02] REMOVED AND REPLACED FWD INBOARD EMERGENCY FLASH LIGHT PER AMM 25-64-00 OPS CHECK GOOD
